# SDR 05FDEA01038

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, UPON REMOVAL OF FLOOR SUPPORT STRUCTURE, FLOOR SUPPORT STRUCTURE TO TEE CHORD AT STA 2007 RBL 60 INCH FOUND WITH CORROSION.  CORROSION ON TEE CHORD AT STA 2007 RBL 60 REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-40-00 FIG. 7 VOL I. DISCREPANT TEE CHORD REMOVED AS PER SRM 51-31-01 VOL II. NEW TEE CHORD REWORKED FROM S2924410 AS PER DRAWING NJC6040.HOLES PICK-OUT ON NEW TEE CHORDS  AS AS PER SRM 51-31-01 VOL II AND REPROTECTED AS PER SRM 51-21-01 VOL II. NEW TEE CHORD PAINTED AS PER SRM 51-21-01 VOL II AND PART MARKED AS PER GMM 7-0-1001 FX NJC6040-175. MAJOR REPAIR AS PER GMM 6-2-100.
